教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Wu Shuo-jye (瀏覽個人網頁)

標題:Reliability analysis using the least squares method in nonlinear mixed-effect degradation models
學年87
學期2
出版(發表)日期1999/07/01
作品名稱Reliability analysis using the least squares method in nonlinear mixed-effect degradation models
作品名稱(其他語言)
著者Wu, S. J.; Shao, J.
單位淡江大學統計學系
出版者Taipei: Academia Sinica * Institute of Statistical Science
著錄名稱、卷期、頁數Statistica Sinica 9(3), pp.855-877
摘要We develop statistical inference procedures in assessing product reliability based on a nonlinear mixed-effect degradation model and the least squares method. With today's high technology, some life tests result in no or very few failures by the end of test. Thus, it is hard to use the traditional reliability analysis to analyze lifetime data. Since product performance degrades over time, we analyze the degradation data and use the analytical results to estimate percentiles of the failure time distribution. The nonlinear mixed-effect degradation model provides us a way to build the relationship between degradation measurements and time. We establish asymptotic properties of the ordinary and weighted least squares estimators under the nonlinear mixed-effect model. We use these asymptotic results to obtain point estimates and approximate confidence intervals for percentiles of the failure time distribution. Two real data sets are analyzed. Performances of the proposed method are studied by simulation.
關鍵字Asymptotic covariance matrix; Asymptotic normality; Consistency; Failure time distribution; Percentile
語言英文
ISSN1017-0405
期刊性質國內
收錄於SCI
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!